# SDR 99ZZZX785

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N90UG
- Make and model: Israel 1125
- Aircraft serial: 030
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spacer
- Condition: Broken
- Location: Cockpit
- Part time: 250 hours
- Component: 11010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACER BROKEN AT WELD AT SEAT BACK ATTACH BOLT TO SEAT BASE.  FOUND BY VISUAL INSPECTION OF CREW SEATS.  POSSIBLE CAUSE, MISALIGNMENT OF SPACER WHEN WELDED AT MANUFACTURE.  RECOMMEND LIGHTLY LUBRICATE SEAT TRACKS AND CHECK SEAT BACK ALIGNMENT WHEN INSTALLING SEAT ON TRACK.
